About some mean-value theorems for B-differentiable functions

Authors

  • Ovidiu T. Pop West University “Vasile Goldis” of Arad, Romania
  • Mircea Farcaş National College “Mihai Eminescu”, Satu Mare, Romania

Keywords:

mean-value theorems for \(B\)-differentiable functions

Abstract

In this paper we shall demonstrate a general mean-value theorem for \(B\) -differentiable functions. By particularization, we obtain Pompeiu-type and Ivan-type theorems for \(B\)-differentiable functions.

Downloads

Download data is not yet available.

Downloads

Published

2006-02-01

How to Cite

Pop, O. T., & Farcaş, M. (2006). About some mean-value theorems for B-differentiable functions. Rev. Anal. Numér. Théor. Approx., 35(1), 105–110. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/2006-vol35-no1-art14

Issue

Section

Articles